# SDR ABXA20130906559

- Difficulty date: September 6, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 368531690621201
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, BS 355, RBL 11, CARGO TRACK AND UPPER SURFACE OF SPLICE IS CORRODED.  R & R CARGO TRACK AND PLATE AT BS 347-445 IAW REA B653-60668-MR, B653-60687-MR, SRM 51-40-02, PG 4, PAR 7, IAI DWG'S 368-25-16 90621 & 368- 53-11-90590.   ACFT WAS GROUNDED.
